Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 8, Pages 495-503
http://dx.doi.org/10.1155/S0161171201006548

Rough Marcinkiewicz integral operators

Department of Mathematics, Yarmouk University, Irbid, Jordan

Received 16 January 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Yanping Chen, and Yong Ding, “Vector-valued inequalities for the commutators of rough singular kernels,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 139, 2014. View at Publisher · View at Google Scholar
  • Daiqing Zhang, and Feng Liu, “Boundedness of Marcinkiewicz integrals with mixed homogeneity along compound surfaces,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 265, 2014. View at Publisher · View at Google Scholar
  • Feng Liu, Huoxiong Wu, and Daiqing Zhang, “Boundedness of certain singular integrals along surfaces on Triebel-Lizorkin spaces,” Forum Mathematicum, vol. 27, no. 6, pp. 3439–3460, 2015. View at Publisher · View at Google Scholar
  • Feng Liu, “Integral operators of Marcinkiewicz type on Triebel-Lizorkin spaces,” Mathematische Nachrichten, 2016. View at Publisher · View at Google Scholar
  • Qixiang Yang, and Yong Ding, “Fast algorithm for calderón-zygmund operators: convergence speed and rough kernel,” Acta Mathematica Scientia, vol. 36, no. 2, pp. 345–359, 2016. View at Publisher · View at Google Scholar
  • Qixiang Yang, and Zengjian Lou, “Commutators and rough kernels without zero homogeneous condition,” International Journal of Wavelets, Multiresolution and Information Processing, 2018. View at Publisher · View at Google Scholar